# SDR GBBR20140331001

- Difficulty date: March 22, 2014
- Submitted: March 31, 2014
- Operation: General aviation
- Filed by: Conyan Aviation Inc, repair station GBBR155E
- Aircraft: N660LF
- Make and model: Pilats PC1247
- Aircraft serial: 1347
- Aircraft time: 160 hours, 151 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 9754421424
- Part serial: 1484
- Condition: Faulty
- Part time: 160 hours, 151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STICK SHAKER ACTIVATED AFTER TAKEOFF.  PILOT FLEW A CLOSE PATTERN AND LANDED AT DEPARTURE AIRPORT.  PROBLEM WAS TRACED TO DEFECTIVE RT AOA SENSOR.
